# SDR UALA2012112806837

- Difficulty date: November 26, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 48,205 hours, 19,223 cycles
- Engine: Iae V2522A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591310
- Part serial: 32
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR FUEL TANK IND. AMBER XXX'S.  REPLACED FQIC. REF MM 28-42-34 AND CFDS STATUS, REPORTS.
